# SDR UIEA2016012000023

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 67,226 hours, 10,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 71991
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT CEILING EMER LIGHTS DO NOT ILLUMINATE.  BATTERY PACK REPLACED & OPERATION CHECK FOUND NORMAL IAW AMM 33-51-04 & 33-51-00.
